# SDR COEA2016101203810

- Difficulty date: October 12, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001244
- Condition: Damaged
- Location: Frames 33-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK ABOVE STRINGER 16L HAS NICKS BETWEEN FRAMES 33 & 35.   REPAIRED IAW SRM 530000-300-853-A01.
